eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Losartan cause Panic disorder?

Summary: Panic disorder is found among people who take Losartan, especially for people who are female, 60+ old, have been taking the drug for 2 - 5 years, also take medication Losartan potassium, and have High blood pressure.

We study 12,974 people who have side effects while taking Losartan from FDA and social media. Among them, 46 have Panic disorder. Find out below who they are, when they have Panic disorder and more.

You are not alone: join a mobile support group for people who take Losartan and have Panic disorder >>>

 

 

 

 

Losartan

Losartan has active ingredients of losartan potassium. It is often used in high blood pressure. (latest outcomes from 14,054 Losartan users)

Panic disorder

Panic disorder has been reported by people with depression, stress and anxiety, quit smoking, pain, high blood pressure. (latest reports from 25,167 Panic disorder patients)

On Jan, 6, 2015: 12,956 people reported to have side effects when taking Losartan. Among them, 46 people (0.36%) have Panic Disorder.

Trend of Panic disorder in Losartan reports

Time on Losartan when people have Panic disorder * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Panic disorder15.79%10.53%5.26%0.00%68.42%0.00%0.00%

Gender of people who have Panic disorder when taking Losartan * :

FemaleMale
Panic disorder86.00%14.00%

Age of people who have Panic disorder when taking Losartan * :

0-12-910-1920-2930-3940-4950-5960+
Panic disorder0.00%0.00%0.00%0.00%2.13%4.26%10.64%82.98%

Severity of Panic disorder when taking Losartan ** :

leastmoderateseveremost severe
Panic disorder0.00%0.00%100.00%0.00%

How people recovered from Panic disorder ** :

while on the drugafter off the drugnot yet
Panic disorder0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Hypertension (29 people, 63.04%)
  2. Hyperchlorhydria (16 people, 34.78%)
  3. Irritable bowel syndrome (15 people, 32.61%)
  4. Pain (13 people, 28.26%)
  5. Depression (8 people, 17.39%)

Top co-used drugs for these people * :

  1. Losartan potassium (45 people, 97.83%)
  2. Amitriptyline hydrochloride (22 people, 47.83%)
  3. Lansoprazole (22 people, 47.83%)
  4. Fosamax (20 people, 43.48%)
  5. Amlodipine (17 people, 36.96%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Panic Disorder while taking Losartan?

You are not alone! Join a mobile support group:
- support group for people who take Losartan and have Panic Disorder
- support group for people who take Losartan
- support group for people who have Panic Disorder

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Losartan, Panic disorder

You may be interested at these reviews (Write a review):

  • Bcaa's and increased anxiety/panic attacks
    Six years ago I was hospitalized for severe panic disorder. After months of therapy I was prescribed Paxil and Zanax to control the disorder. I have been an athlete, mixed martial arts and weightlifting for over 20 years. Recently I decided to try BCAAs as a supplement to improve recovery after workouts. Bad idea! Bcaa's are reported to increase focus and can reduce serotonin. Sounds great, unless you have an anxiety disorder. Generally people with anxiety and/or panic disorders have a reduced amount or require more serotonin to maintain normal cognition "Perception".
    While taking BCAA's I had three major panic attacks, pinging and shocking in meridian points (symptoms are known as discontinuation syndrome from reducing or stopping SSRN medications that treat anxiety). Long story short...stay away from this rather benign supplement if you have anxiety issues, especially if they are severe!
  • Panic after using flonase
    I was diagnosed with nasal polyps and put on Flonase (a steroid nose spray). It worked well to dry up post-nasal drip but I ended up with a bad case of panic and fear. I had overcome episodes of these nervous disorders but the Flonase brought it all back. I still suffer from panic even though I stopped the Flonase months ago. I had a bad attack on a bridge and also inside a grocery store. Personnel had to take me to the store office to calm me down. I am nearly agoraphobic now. I do go out alone but try to avoid after-dark. My life has been turned into daily dread of another attack. To think that I was more than ten years FREE of panic until I took the Flonase makes me feel so regretful that I ever took that stuff. It should be banned as there is enough evidence to do so from many people who now suffer debilitating and recurring panic.
  • Ranexa and erectile dysfunction
    I have experienced moderate ED with taking multiple heart and NO meds. This has been manageable and acceptable. Cardiologist added Ranexa (Ranalozine) 3 weeks ago and I am now experiencing complete erectile and ejaculatory failure.
  • Blood in urine after taking lovasartan potassium for a year.
    Took 25mg per day for more than a year and started to have blood and clots in my urine. I had a TURP about 5 years ago.
  • Losartan potassium headaches (1 response)
    I avoided going to the doctor for years and decided it was time to bite the bullet. The bullet bit back. High Blood pressure and cholesterol. Doc prescribed me 100mg Losartan Potassium right out of the gate. At 33 years old, this concerns me. I've been on it for about a week and have had a constant moderate headache along with some slight dizziness/foggy feeling. I also noticed some ringing in my ears a few times as well. Going back to the doc today. My pharmacist says they usually start people on lower doses than 100 mg. Anyone else dealing with something similar?

More reviews for: Losartan, Panic disorder

Comments from related studies:

  • From this study (2 years ago):

  • While taking 50mg Losartin I was fine, however since taking 100mg I've had panic attacks, shaking, bad dreams waking often in the night, and dizziness.

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.